# SDR YENA2023072500870

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N784JB
- Make and model: Airbus A320-232
- Aircraft serial: 04578
- Aircraft time: 46,819 hours, 16,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: EPSU TEST 10WL FAILED; REF STS WO 003043, NR0340 REMOVED AND REPLACED 10WL EPSU IAW AMM 33- 51-38-400-002-A. THE OPS CHECK GOOD.
